# SDR 2002UALA00075

- Difficulty date: January 10, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 FLOORBEAM UPPER CAP FORWARD FLANGE HAD CORROSION AND EXCESSIVE MAT LOSS AT RBL 30 THROUGH RBL 33 RBL 39 THROUGH RBL 41 AND RBL 47.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE REMOVED, INSTALLED REPAIR ANGLES.
